# SDR CALA0300096

- Difficulty date: March 6, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N14871
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48022
- Aircraft time: 50,675 hours, 28,919 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Main Cab Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1/4" CRACK IN MAIN CABIN DOOR EXTERIOR SKIN AT LOWER FORWARD CORNER. A REPAIR WAS INSTALLED IAW SRM 52-05.
